# SDR DL72S980832

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Rt Le Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CK, 2 SPAR STIFFENERS CRACKED AT NR 7 SLAT INBD AND OUTBD STIFFENERS AT THE OUTBD TRACK.  REPLACED STIFFENERS PER MM 57-20-21.
